# SDR REXA2021050600291

- Difficulty date: April 14, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 34,807 hours, 34,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 621
- Part time: 34,807 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM BOTTOM CLIP ON THE FS 621 BULKHEAD IS CRACKED	REMOVED AND REPLACE CLIP IAW CRJ 200 SRM 51-40-11 AND 51-42-21.
